# SDR SWAA981326

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED STRINGER CLIP AT BS 380, STR 21L, WL 174.  REPAIRED  PER BOEING SRM.
